# SDR SWIA202263823

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL600*
- Aircraft serial: 10151
- Aircraft time: 40,086 hours, 29,014 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE WHEN EXTENDING LANDING GEAR. QRH UNHELPFUL. NOSE GEAR WOULD NOT RETRACT FULLY AFTERWARDS, BUT IT DID FULLY EXTEND AGAIN.   (FLIGHT 3050 - FILED CLOSED)    UPON INVESTIGATION OF NOSE LANDING GEAR FOUND STRUT TO BE IN NEED OF SERVICING. SERVICED NOSE LANDING GEAR SHOCK STRUT PER CRJ 700 AMM 12-12-32. AFTER SERVICING PREFORMED EXTENSION/RETRACTION OF NOSE LANDING GEAR SYSTEM PER CRJ 700 AMM 32-30-00 AND OPS CHECK OF NOSEWHEEL STEERING PER CRJ 700 AMM 32-51-00. OPS CHECK GOOD AT THIS TIME NO DEFECTS NOTED A/C GOOD FOR SERVICE.
